# SDR 2007UALA00929

- Difficulty date: March 28, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 56,028 hours, 19,352 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1440 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1440 AT STR 26L FRAME DENTED.  *S/D*  MAJOR REPAIR ACCOMPLISHED:  TRIMMED OUT DAMAGED INBOARD FLANGE.  INSTALLED A NESTED J-ANGLE DOUBLER.
